I have Mount and Reback syndrome. I was given this diagnoses back in the 70's when all other epilepsy
medications did not work. Now at 63 years of age the symptoms had lessen however, under stress I have severe attacks. Because of a recent nose surgery had complications and couldn't breathe for about 2 months. I went to several doctors and referred to a heart specialist because of the pressure in my chest. After my stress test- which I aced- my face and hands- arms- thighs went numb= then the attack. It starts in the stomach- or so it seems. My heart doctor saw this and called am ambulance. Twice that day in the hospital my hands became numb and deformed and they gave me some anti anxiety drip and I was ok
And when I was hit by a drunk driver back in 2012 and the ambulance emts strapped me down I had another attack.. they were confused and shocked - I told them during the attack that it will go away in a few minutes. I was told back in the 70's that I had abnormal electrical impulses from the spinal cord. When I was younger I used to get a warning- a cold chill up my spine. I have been on Klonopin for the last 30 years and recently put on zolaft for the panic attacks since my recent surgery which caused problems . My ex husband - who is also Ukrainian- had several heart surgeries and now at age 67 he is experiencing what I have been going through with the Mount Reback syndrome. Not an easy disease because you don't know when its going to hit and have uncontrollable muscle movements- arms flying in the air and head snapping to the side- along sometimes with a grunt .
I am grateful you have this discussion page for if my symptoms can help someone diagnose their problems( I had more symptoms when I was younger- I will be glad to help you
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?